# SDR SWIA2021091360924

- Difficulty date: July 16, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319821
- Condition: Corroded
- Location: Galley Door Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR SURROUND AREA, LOWER AREA, 4EA. ANGLES, ATTACHED TO WEB FLOOR PROTECTOR PLATES ARE CORRODED.    (C-CHECK RO 9/8/2021)   REMOVED AND REPLACED 4EA. CORRODED ANGLES (PN: SH670-31982-1) ATTACHED TO WEB FLOOR PROTECTOR PLATES AT GALLEY DOOR SURROUND.REF CRJ900 SRM 51-42-06-001-001-A01 & DWG SH670-31950 REV. Y. COMPLIED WITH 51-900-1002-SKY
